Alert archive / Oklahoma / Tornado Warnings in 2025
Tornado Warning 71, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 28, 2025, 9:44 PM CDT for Comanche County, Kiowa County, Oklahoma. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2025, 9:44 PM CDT (02:44 UTC)
- Expired
- Apr 28, 2025, 10:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Comanche County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 43 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 3:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2241 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 6.4
The text
As transmitted.
033
WFUS54 KOUN 290244
TOROUN
OKC031-075-290315-
/O.NEW.KOUN.TO.W.0071.250429T0244Z-250429T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
944 PM CDT Mon Apr 28 2025
The National Weather Service in Norman has issued a
* Tornado Warning for...
Northwestern Comanche County in southwestern Oklahoma...
Southeastern Kiowa County in southwestern Oklahoma...
* Until 1015 PM CDT.
* At 944 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles east of Mountain Park, moving northeast at 25
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Western Fort Sill and Wichita Mountains Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3467 9891 3475 9893 3486 9868 3469 9863
TIME...MOT...LOC 0244Z 242DEG 20KT 3472 9888
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MDU2 follow-up statements
142
WWUS54 KOUN 290300
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1000 PM CDT Mon Apr 28 2025
OKC075-290309-
/O.CAN.KOUN.TO.W.0071.000000T0000Z-250429T0315Z/
Kiowa OK-
1000 PM CDT Mon Apr 28 2025
...THE TORNADO WARNING FOR SOUTHEASTERN KIOWA COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3485 9868 3470 9863 3469 9882 3478 9883
TIME...MOT...LOC 0259Z 252DEG 23KT 3473 9873
$$
OKC031-290315-
/O.CON.KOUN.TO.W.0071.000000T0000Z-250429T0315Z/
Comanche OK-
1000 PM CDT Mon Apr 28 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT FOR
NORTHWESTERN COMANCHE COUNTY...
At 959 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles north of Indiahoma, moving east at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Wichita Mountains Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3485 9868 3470 9863 3469 9882 3478 9883
TIME...MOT...LOC 0259Z 252DEG 23KT 3473 9873
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
MDU065 WWUS54 KOUN 290313 SVSOUN Severe Weather Statement National Weather Service Norman OK 1013 PM CDT Mon Apr 28 2025 OKC031-290322- /O.EXP.KOUN.TO.W.0071.000000T0000Z-250429T0315Z/ Comanche OK- 1013 PM CDT Mon Apr 28 2025 ...THE TORNADO WARNING FOR NORTHWESTERN COMANCHE COUNTY WILL EXPIRE AT 1015 PM CDT... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. LAT...LON 3485 9868 3470 9863 3469 9882 3478 9883 TIME...MOT...LOC 0312Z 242DEG 20KT 3476 9866 $$ MDU
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 28, 6:27 PM CDT, 3 hours 17 minutes earlier. Its key messages:
- Issued at 153 PM CDT Sat Apr 26 2025 -Heavy rainfall with the potential for significant flash flooding is likely near the I-44 corridor through Wednesday. -Severe thunderstorms with all hazards possible through Wednesday. -Unsettled weather continues through the weekend.
Area forecast discussion, Apr 28, 6:27 PM CDT, 3 hours 17 minutes before
Area Forecast Discussion
National Weather Service Norman OK
627 PM CDT Mon Apr 28 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 153 PM CDT Sat Apr 26 2025
-Heavy rainfall with the potential for significant flash flooding
is likely near the I-44 corridor through Wednesday.
-Severe thunderstorms with all hazards possible through Wednesday.
-Unsettled weather continues through the weekend.
&&
.NEAR TERM...
(Rest of today and tonight)
Issued at 153 PM CDT Mon Apr 28 2025
A dryline is forecast to be oriented from northeast to southwest,
on either side of the 100th meridian. The environment ahead of
the dryline is forecast to become weakly capped to uncapped with
daytime heating and moisture pooling. As a result, a few
thunderstorms are likely to develop near the dryline from daytime
heating, low-level convergence, and the dryline circulation after
4 PM. Shear and instability ahead of the dryline will be
sufficient for supercells with all hazards (large hail, damaging
wind gusts, and tornadoes).
The most likely area for convective initiation is across western
north Texas into southwest Oklahoma, where a dryline bulge is
forecast to develop (which would further enhance low-level lift).
These storms may grow upscale into a complex that would track
east or east-northeast across at the southern half of Oklahoma
with a threat for damaging wind gusts. Upscale growth would make
it challenging for storms to maintain their supercell
characteristics. However, there will be a tornado threat with any
embedded circulations within the complex. Also, if any storms can
maintain their supercell characteristic into the evening, there
would be a significant tornado threat as the environment will
become more favorable after sunset.
In addition, there is a chance this complex could affect areas of
southwest Oklahoma that saw significant rainfall/flooding over
the weekend. Therefore, flash flooding will be a risk (depending
on the exact location of any storms).
Overnight, a strengthening low-level jet and an advancing cold
front will result in increasing thunderstorm coverage--especially
across northern Oklahoma.
Mahale
&&
.SHORT TERM...
(Tuesday through Wednesday night)
Issued at 153 PM CDT Mon Apr 28 2025
By Tuesday, a cold front will advance southward into the Southern
Plains and stall near the I-44 corridor. Flash flooding will
become a significant hazard on Tuesday through Wednesday with
mid/upper-level flow parallel to the quasi-stationary cold front
with multiple rounds of thunderstorms expected.
The 12Z High Resolution Ensemble Forecast has a mean rainfall of
2 to 5 inches across the I-44 corridor through Wednesday morning.
The ensemble max, which you can consider as a reasonable worst
case scenario ("how bad could it be?") that represents locally
higher amounts, has 7 to 10 inches. There, confidence continues to
increase for the potential for significant flash flooding near
the I-44 corridor (e.g., Lawton, Oklahoma City metro) through
Wednesday--especially given the recent heavy rainfall/flooding. A
Flash Flood Watch was issued earlier today for all locations
except northwest Oklahoma.
The location of the cold front will modulate the greatest risk of
severe weather on Tuesday and Wednesday (i.e., the greatest risk
will be along and south of the cold front). All severe weather
hazards will remain possible. The front may attempt to retreat to
the north on Wednesday as the shortwave trough lifts across the
Southern Plains, which would result in a greater risk of severe
weather during the day Wednesday (along with flooding).
Mahale
&&
.LONG TERM...
(Thursday through Sunday)
Issued at 220 AM CDT Mon Apr 28 2025
Like I said last night, may get a bit of a respite from the rain
Thursday into Friday, but model differences preclude me from
completely ruling out possibility of some rain/storms during this
time frame. Another large western trough takes shape by the weekend
with additional higher rain chances returning to the forecast. This
pattern looks to continue right on through much of the following
week as well.
&&
.AVIATION...
(00Z TAFS)
Issued at 623 PM CDT Mon Apr 28 2025
Severe thunderstorms will remain possible into the late evening
with MVFR conditions accompanying storm activity. IFR conditions
are possible tomorrow morning for most TAF sites with showers and
thunderstorms possible through tomorrow evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 62 72 60 72 / 80 90 100 90
Hobart OK 59 70 56 74 / 70 80 100 90
Wichita Falls TX 64 79 61 75 / 60 80 90 90
Gage OK 48 62 51 72 / 30 40 80 70
Ponca City OK 58 67 57 71 / 70 70 90 90
Durant OK 68 82 64 74 / 40 50 50 100
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through late Wednesday night for OKZ008-012-013-
017>048-050>052.
TX...Flood Watch through late Wednesday night for TXZ083>090.
&&
NEAR TERM...10
SHORT TERM...10
LONG TERM....30
AVIATION...01In the hours before
Local storm report, Apr 28, 8:43 PM CDT, 1 hour 1 minute before
Preliminary Local Storm Report
National Weather Service Norman OK
843 PM CDT Mon Apr 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM Hail 2 S Blair 34.75N 99.33W
04/28/2025 M2.00 Inch Jackson OK Public
&&
rpLocal storm report, Apr 28, 8:49 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
849 PM CDT Mon Apr 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Hail 2 NW Altus Air Force Ba 34.67N 99.32W
04/28/2025 E1.00 Inch Jackson OK Public
Report from mPING: Quarter (1.00 in.).
&&
rpLocal storm report, Apr 28, 8:54 PM CDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
854 PM CDT Mon Apr 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM Flash Flood 1 SE Altus 34.64N 99.32W
04/28/2025 Jackson OK Public
Report from mPING: Street/road flooding.
&&
rpSpecial weather statement, Apr 28, 8:54 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Norman OK
854 PM CDT Mon Apr 28 2025
OKZ022-035-290230-
Kiowa OK-Washita OK-
854 PM CDT Mon Apr 28 2025
...A strong thunderstorm will impact portions of Washita and north
central Kiowa Counties through 930 PM CDT...
At 854 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Sentinel, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hobart, Cordell, Sentinel, Dill City, Rocky, and Cloud Chief.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3503 9907 3510 9933 3540 9912 3528 9875
TIME...MOT...LOC 0154Z 221DEG 33KT 3510 9918
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
..speg.Local storm report, Apr 28, 9:12 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
912 PM CDT Mon Apr 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM Hail 4 SSE Humphreys 34.51N 99.22W
04/28/2025 E1.00 Inch Jackson OK Public
&&
rpLocal storm report, Apr 28, 9:13 PM CDT, 31 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Norman OK
913 PM CDT Mon Apr 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM Hail 4 SSE Humphreys 34.51N 99.22W
04/28/2025 E1.00 Inch Jackson OK Trained Spotter
Corrects previous hail report from Public to
Trained Spotter.
&&
rpThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 13 min |
| Apr 28, 7:16 PM CDT | Special Weather Statement | OUN | Jackson | 29 min |
| Apr 28, 7:22 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 11 min |
| Apr 28, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 51 min |
| Apr 28, 7:34 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 41 min |
| Apr 28, 7:47 PM CDT | Areal Flood Advisory | OUN | Jackson, Tillman | 3 hr |
| Apr 28, 8:04 PM CDT | Flash Flood Warning | OUN | Jackson | 116 min |
| Apr 28, 8:04 PM CDT | River Flood Advisory | OUN | Jefferson, Love | 15 hr |
| Apr 28, 8:07 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa, Tillman | 38 min |
| Apr 28, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 42 min |
| Apr 28, 8:38 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 52 min |
| Apr 28, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Greer, Jackson, Kiowa, Tillman | 46 min |
| Apr 28, 8:46 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 27 min |
| Apr 28, 8:53 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Jackson, Kiowa | 3 hr |
| Apr 28, 8:54 PM CDT | Special Weather Statement | OUN | Washita | 36 min |
| Apr 28, 9:10 PM CDT | Tornado Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 35 min |
| Apr 28, 9:12 PM CDT | Flash Flood Warning | OUN | Comanche, Jackson, Kiowa | 3 hr |
| Apr 28, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 37 min |
| Apr 28, 9:30 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 45 min |
| Apr 28, 9:49 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 26 min |
| Apr 28, 10:10 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Grady, Kiowa | 3 hr |
| Apr 28, 10:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 48 min |
| Apr 28, 10:14 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| Apr 28, 10:31 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 29 min |
| Apr 28, 10:36 PM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 24 min |
| Apr 28, 10:41 PM CDT | Areal Flood Advisory | OUN | Grady | 2 hr |
| Apr 28, 10:44 PM CDT | Special Weather Statement | OUN | Grady, McClain | 31 min |
| Apr 28, 10:54 PM CDT | Special Weather Statement | OUN | Grady | 36 min |
| Apr 28, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 29 min |
| Apr 28, 11:10 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain | 2 hr |
| Apr 28, 11:22 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie, Seminole | 38 min |
| Apr 28, 11:26 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 34 min |
| Apr 28, 11:46 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 29 min |
| Apr 28, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie, Seminole | 32 min |
| Apr 29, 12:19 AM CDT | Special Weather Statement | OUN | Okfuskee | 11 min |
| Apr 29, 2:32 AM CDT | Special Weather Statement | OUN | Major | 28 min |
| Apr 29, 2:58 AM CDT | Special Weather Statement | OUN | Major | 32 min |
| Apr 29, 3:19 AM CDT | Special Weather Statement | OUN | Tillman | 26 min |
| Apr 29, 3:29 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major, Woods | 46 min |
| Apr 29, 3:33 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods, Woodward | 42 min |
| Apr 29, 3:44 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 46 min |
| Apr 29, 3:47 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 43 min |
| Apr 29, 3:51 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 39 min |
| Apr 29, 4:03 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant | 27 min |
| Apr 29, 4:12 AM CDT | Special Weather Statement | OUN | Woods | 33 min |
| Apr 29, 4:24 AM CDT | Special Weather Statement | OUN | Woodward | 36 min |
| Apr 29, 4:27 AM CDT | Special Weather Statement | OUN | Kay | 33 min |
| Apr 29, 4:30 AM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Kiowa | 3 hr |
| Apr 29, 4:30 AM CDT | Special Weather Statement | OUN | Kingfisher | 30 min |
| Apr 29, 4:32 AM CDT | Special Weather Statement | OUN | Canadian | 28 min |
| Apr 29, 4:36 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens, Tillman | 39 min |
| Apr 29, 4:51 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Garfield, Grant, Kay, Noble | 3 hr |
| Apr 29, 4:58 AM CDT | Special Weather Statement | OUN | Kay | 32 min |
| Apr 29, 4:59 AM CDT | Special Weather Statement | OUN | Canadian | 31 min |
| Apr 29, 5:09 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Cotton, Grady, Stephens | 51 min |
| Apr 29, 5:23 AM CDT | Special Weather Statement | OUN | Noble | 37 min |
| Apr 29, 5:23 AM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| Apr 29, 5:42 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 48 min |
| Apr 29, 5:45 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 45 min |
| Apr 29, 6:01 AM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, Logan, McClain, Oklahoma | 119 min |
| Apr 29, 6:21 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Lincoln, Logan, Oklahoma | 17 min |
| Apr 29, 6:25 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 35 min |
| Apr 29, 6:45 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 45 min |
| Apr 29, 7:50 AM CDT | Areal Flood Advisory | OUN | Payne | 115 min |
| Apr 29, 8:09 AM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 5 days |
| Apr 29, 8:10 AM CDT | River Flood Warning | OUN | Love | 11 days |
| Apr 29, 8:21 AM CDT | River Flood Advisory | OUN | Jackson, Kiowa, Tillman | 27 hr |
| Apr 29, 8:23 AM CDT | River Flood Watch | OUN | Jefferson | 3 hr |
| Apr 29, 8:48 AM CDT | River Flood Advisory | OUN | Atoka | 6 hr |
| Apr 29, 8:49 AM CDT | River Flood Advisory | OUN | Grady | 36 hr |
| Apr 29, 8:50 AM CDT | River Flood Watch | OUN | Hughes, Seminole | 6 hr |
| Apr 29, 8:51 AM CDT | River Flood Advisory | OUN | Lincoln, Oklahoma, Pottawatomie | 23 hr |
| Apr 29, 8:52 AM CDT | River Flood Warning | OUN | Cleveland, McClain | 48 hr |
| Apr 29, 8:53 AM CDT | River Flood Advisory | OUN | Cleveland, McClain, Pottawatomie | 30 hr |
| Apr 29, 8:56 AM CDT | River Flood Watch | OUN | Garvin, Grady | 13 hr |
| Apr 29, 8:56 AM CDT | River Flood Watch | OUN | Carter, Johnston, Murray | 5 hr |
| Apr 29, 9:30 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 3 days |
| Apr 29, 10:15 AM CDT | Special Weather Statement | OUN | Hughes | 30 min |
| Apr 29, 11:03 AM CDT | River Flood Watch | OUN | Jefferson, Love | 22 hr |
| Apr 29, 11:06 AM CDT | River Flood Warning | OUN | Jefferson | 66 hr |
Nearby
Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.